# SDR DALA2025060204221

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,290 hours, 31,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 OVERHEAD EMERGENCY EXIT SIGN 51WL INOP. CORRECTIVE ACTION: REPAIRED WIRE 3351-9100 AS NEEDED PER AIRBUS ESPM 20-53. (7430158).
